# SDR FDEA200902270765

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53610270221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT RT UPPER FLOOR STRUCTURE BETWEEN FR 9 AND 10   INTERCOSTAL WEB HAS 1 INCH CRACK AT FWD LOWER CORNER.  REMOVED AND FABRICATED WEB IAW DWG A553610270.  INSTALLED WEB IAW A310-200 SRM 51-40- 21.
